# SDR UIEA2014051900209

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,958 hours, 18,646 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 11513240819
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BEHIND SEAT 37CA ANTENNA STRING IS BROKEN & UNRAVELED.  INSTALLED NEW ELT BEHIND SEAT 37CA IAW AMM 25-63-00, 25-05-03.
